# SDR R61A201305020442

- Difficulty date: May 2, 2013
- Submitted: May 6, 2013
- Operation: Air carrier
- Aircraft: N816MA
- Make and model: Emb ERJ 170-100SU
- Aircraft serial: 17000037
- Aircraft time: 22,438 hours, 16,658 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Support
- Part number: 17030808001
- Condition: Cracked
- Location: Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE AIRCRAFT WAS IN HEAVY CHECK MAINTENANCE FOUND THE RIGHT OUTBOARD FLAP DRIVE SUPPORT CRACKED AT AFT TIP.  MAINTENANCE REPAIRED IAW EMB ETD 2013-170-008263.  THE AIRCRAFT WAS RETURNED TO SERVICE 4-4-2013.
